# SDR DALA2019071704274

- Difficulty date: July 17, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- Aircraft time: 69,645 hours, 51,224 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT OVERWING UPPER EXIT LIGHTS WENT INOPERATIVE. MAINTENANCE REPLACED THE BATTERIES B5-105 PER AMM 33-53. OPERATION IS NOW NORMAL. (LP #5773704)
